# SDR TRAX200600144

- Difficulty date: April 27, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 7,375 hours, 6,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAMPED SERVICE DOOR EMERGENCY EXIT LIGHT.
